# SDR WVER2016103050802

- Difficulty date: October 30, 2016
- Submitted: October 30, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 34,628 hours, 24,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670670341426
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 COCKPIT DOOR POSTS AND ATTACH ANGLES CORRODED AT LBL12 AND RBL 12.
